# SDR SWAA961112

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damage
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT ENTRY DOOR DAMAGE AROUND LOWER HINGE FITTING ARM.  INSTALLED REPAIR DOUBLER PER BOEING SRM.
